# SDR 0600921226

- Difficulty date: May 8, 2006
- Submitted: May 9, 2006
- Operation: Air carrier
- Aircraft: N226NW
- Make and model: Doug DC-10-30
- Aircraft serial: 46583
- Aircraft time: 103,145 hours, 21,172 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bottle
- Part number: 2311184
- Condition: Discharged
- Location: L2 Door Assist
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING LINE CHECK FOUND DOOR 2L DOOR ASSIST BOTTLE DISCHARGED.  PEK LINE MAINTENANCE DEFERRED PER MEL 52-10, DDG PERFORMED, LIDS ENTRY MADE AND DOOR PLACARD.  NRT LINE MAINTENANCE REINFLATED AND PRESSURIZED DOOR 2R RESERVOIR AS PER AMM 52-10-01.  REQUIRED INSPECTION COMPLETED AND CHECKS OK.  REMOVED PLACARD AND CLEARED LIDS.  AIRCRAFT RETURNED TO SERVICE.
